Skip to main content
Log in

On operator R-functions

  • Published:
Siberian Mathematical Journal Aims and scope Submit manuscript

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Literature Cited

  1. N. I. Akhiezer and I. M. Glazman, Theory of Linear Operators in Hilbert Space [in Russian], Nauka, Moscow (1966).

    Google Scholar 

  2. I. S. Kats and M. G. Krein, “R-functions, i.e., analytic functions that map the upper half-plane into itself,” Supplement I to F. Atkinson's book, Discrete and Continuous Boundary-Value Problems, [in Russian], Mir, Moscow (1968).

    Google Scholar 

  3. Yu. L. Shmul'yan, “Two-sided division in an operator ring,” Matem. Zametki, No. 5, 605–610 (1967).

    Google Scholar 

  4. I. S. Kats, “Two general theorems on the asymptotic behavior of spectral functions of second-order differential systems,” Izv. AN SSSR, Ser. Matem.,26, 53–78 (1962).

    Google Scholar 

  5. Sh. N. Saakyan, “On the theory of resolvents of a symmetrical operator with infinite defect numbers,” Dokl. AN ArmSSR,41, No. 4, 113–198 (1965).

    Google Scholar 

Download references

Authors

Additional information

Translated from Sibirskii Matematicheskii Zhurnal, Vol. 12, No. 2, pp. 442–451, March–April, 1971.

Rights and permissions

Reprints and permissions

About this article

Cite this article

Shmul'yan, Y.L. On operator R-functions. Sib Math J 12, 315–322 (1971). https://doi.org/10.1007/BF00969054

Download citation

  • Received:

  • Issue Date:

  • DOI: https://doi.org/10.1007/BF00969054

Navigation